# SDR USAA2011062400012

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 24,851 hours, 8,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-PHL - EEL - ON CABIN PREFLIGHT FOUND FORWARD INBOARD FLASHLIGHT NOT FLASHING RED.  REMOVED AND REPLACED FORWARD FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.
